Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Radical behavior and the Wedderburn family


Author: F. J. Flanigan
Journal: Bull. Amer. Math. Soc. 79 (1973), 66-70
MSC (1970): Primary 16A21, 16A22; Secondary 16A58
MathSciNet review: 0306247
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A21, 16A22, 16A58

Retrieve articles in all journals with MSC (1970): 16A21, 16A22, 16A58


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13094-0